# SDR FDEA202211162798

- Difficulty date: November 16, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 52,492 hours, 18,496 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 755299C
- Part serial: A5522
- Condition: Failed
- Location: Slat Sys
- Part time: 52,492 hours, 18,496 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED FLAPS 1 AT 5500 FEET AND ABOUT 200 KNOTS.  RECEIVED LE SLAT DISAGREE EICAS MESSAGE. COMPLIED WITH QRH. MESSAGE REMAINED. QRH DIRECTED US TO RUN LE SLAT ASYMMETRY QRH. COMPLIED WITH QRH. DECLARED EMERGENCY AND LANDED WITH TE FLAPS AT 20 WITH NO FURTHER ISSUES.  REPLACED #7 LE SLAT ROTARY ACTUATOR. ORIG SUB DATE: 11/20/2022
